# SDR 06FDEA03130

- Difficulty date: August 28, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727-200
- Aircraft serial: 21461
- Aircraft time: 41,783 hours, 26,767 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Condition: Inoperative
- Location: Nr 2 Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

RTO FOR INOP NR 2 EPR GAUGE MAX SPEED WAS 70 KTS.  EPR INDICATION WAS GOOD ON HIGH POWER RUNUP.
